# SDR COMA0560019

- Difficulty date: January 1, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,320 hours, 18,427 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 6243843
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5224 LEFT WING OVERHEAT MESSAGE WHEN DEICE SELECTED OFF.  REPLACED THE OVERHEAT SENSOR.
